# SDR YENA2021102100706

- Difficulty date: October 20, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N247JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 042
- Aircraft time: 40,325 hours, 26,094 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Slide
- Part number: 1040032
- Part serial: EF0090
- Condition: Deployed
- Location: R1-Slide
- Part time: 34,109 hours, 22,249 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT # 628, CHS-EWR. A/C OOS DUE TO R1 DOOR SLIDE BLOWN ; R/R OF R1 DOOR SLIDE IAW AMM 52-11-40. OPS CHECK GOOD A/C OK FOR SVC.
